Thanks for posting your query at DoctorSpring.com
I have gone through your question in detail and I can understand what you are going through.
Akathesia is a common side-effect of various antipsychotics and you are on tw antipsychotics , the risperidal and truxal which can cause akathesia. Beta blockers are definitely the treatment of choice but unfortunately it has not worked with you.
Now the other two options are :
1) Reducing the dose of akathesia causing antipsychotics. The dose of truxal may be reduced further and if required the risperidal may be spaced further.
2) As per your thoughts, Valium can be tried but it will only give you a temporary relief as it doesnt treat akathesia but simply reduces the restlessness.
Do discuss these options with your physician.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you.
Wish you good health,
Dr. Srikanth Reddy M.D.